HIV Prevention and Testing > How Can I Prevent HIV?

First day taking Prep - Severe Headache

(1/1)

bearchaser303:
I took Truvada for Prep for the first time last night.  During the night, I got a severe headache, eye pain, pain and numbness in my face, that has lasted all day and just beginning to subside now nearly 24 hours later.  Did anyone else have this happen and how long did it last?  I didn't take it tonight, want to figure out what's going on before I continue.

zach:
give it a couple weeks

bearchaser303:
So after that first dose, I skipped a few days.  I restarted this past Saturday and continued to have the headaches for the first 2-3 days but I managed to persist through it, and fortunately the headaches are now gone.   I think I'm having one minor side effect (I guess from the Truvada...), but it's something can manage. 

Andy Velez:
If any side effects persist, discuss them with your doctor.  Usually they don't last but it can't hurt to check in with your doctor.

Navigation

[0] Message Index

Go to full version